A class of linear differential equations of finite and infinite order with special variable coefficients
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1822-1824
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a22,
author = {P. V. Kerekesha and M. A. Otilio},
title = {A class of linear differential equations of finite and infinite order with special variable coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1822--1824},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a22/}
}
TY - JOUR AU - P. V. Kerekesha AU - M. A. Otilio TI - A class of linear differential equations of finite and infinite order with special variable coefficients JO - Differencialʹnye uravneniâ PY - 1982 SP - 1822 EP - 1824 VL - 18 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_10_a22/ LA - ru ID - DE_1982_18_10_a22 ER -
%0 Journal Article %A P. V. Kerekesha %A M. A. Otilio %T A class of linear differential equations of finite and infinite order with special variable coefficients %J Differencialʹnye uravneniâ %D 1982 %P 1822-1824 %V 18 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1982_18_10_a22/ %G ru %F DE_1982_18_10_a22
P. V. Kerekesha; M. A. Otilio. A class of linear differential equations of finite and infinite order with special variable coefficients. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1822-1824. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a22/